MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® NASOGASTRIC SUMP TUBE WITH PREVENT® ANTI-REFLUX FILTER; NASOGASTRIC TUBE

C.R. BARD INC. (COVINGTON) -1018233 BARD® NASOGASTRIC SUMP TUBE WITH PREVENT® ANTI-REFLUX FILTER; NASOGASTRIC TUBE
Catalog Number 0046180
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that (b)(6) operating room team stated that the nasogastric tube looked like the tubing was used/washed with dirty water and it was disgusting.They have asked the team to hold onto the impacted product.At that time, they were not aware of any patient impact.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned sample noted one opened (with original packaging), nasogastric tube.Visual inspection of the sample noted a white substance on the tube.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Corrections: d, e, h udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that cortland ny or team stated that the nasogastric tube looked like the tubing was used/washed with dirty water and it was disgusting.They have asked the team to hold onto the impacted product.At that time, they were not aware of any patient impact.Per customer email response received on 03oct2025.It was reported that the defect sample has already been sent to bd.Defective product was not used on the patient.It was caught before surgery.No patient impact was reported.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned sample noted one opened (with original packaging), nasogastric tube.Visual inspection of the sample noted a white substance on the tube.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions can be taken at this time.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that cortland ny or team stated that the nasogastric tube looked like the tubing was used/washed with dirty water and it was disgusting.They have asked the team to hold onto the impacted product.At that time, they were not aware of any patient impact.Per customer email response received on (b)(6) 2025.It was reported that the defect sample has already been sent to bd.Defective product was not used on the patient.It was caught before surgery.No patient impact was reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
BARD® NASOGASTRIC SUMP TUBE WITH PREVENT® ANTI-REFLUX FILTER
Common Device Name
NASOGASTRIC TUBE
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22850848
Report Number1018233-2025-06906
Device Sequence Number11866988
Product Code FEG
UDI-Device Identifier00801741052347
UDI-Public(01)00801741052347(11)220110(17)260511(10)NGFZ2713
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K960176
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2026
Device Catalogue Number0046180
Device Lot NumberNGFZ2713
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer11/24/2025
12/10/2025
02/09/2026
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date12/04/2025
12/16/2025
02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown